| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -12.00/2.0/091 (sphere/cylinder/axis) into the patient's right eye (od).The patient experienced an excessive vault.The lens was explanted.A replacement lens of a shorter length lens was implanted and the problem was resolved.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional data: b5- the reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -12.00/2.0/091 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2023.The patient experienced an excessive vault.On (b)(6) 2023 the lens was explanted.A replacement lens of a shorter length lens was implanted and the problem was resolved.Claim# (b)(4).
Additional Manufacturer Narrative
Additional data: h6- health effect- impact code (f): "4627" should be removed and "4629" should be added.B5- the reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -12.00/2.0/091 (sphere/cylinder/axis) into the patient's right eye (od) (b)(6) 2023.The patient experienced an excessive vault.On (b)(6) 2023 the lens was exchanged with the same model and power, shorter length and the problem was resolved.(b)(4).